To the top

Page Manager: Webmaster
Last update: 9/11/2012 3:13 PM

Tell a friend about this page
Print version

Approximating the Nonline… - University of Gothenburg, Sweden Till startsida
Sitemap
To content Read more about how we use cookies on gu.se

Approximating the Nonlinear Schrödinger Equation by a Two Level Linearly Implicit Finite Element Method

Journal article
Authors Mohammad Asadzadeh
Christoffer Standar
Published in Journal of Mathematical Sciences
Volume 239
Issue 3
Pages 247
ISSN 1072-3374
Publication year 2019
Published at Department of Mathematical Sciences
Pages 247
Language - English
Links doi.org/10.1007/s10958-019-04301-1
Subject categories Mathematics

Abstract

- We study a numerical scheme for an initial- and Dirichlet boundary-value problem for a nonlinear Schrödinger equation. For the proposed fully discrete scheme we show convergence both in the L 2 – and H 1 –norms. © 2019, Springer Science+Business Media, LLC, part of Springer Nature.

Page Manager: Webmaster|Last update: 9/11/2012
Share:

The University of Gothenburg uses cookies to provide you with the best possible user experience. By continuing on this website, you approve of our use of cookies.  What are cookies?